# SDR SWI2025F00210

- Difficulty date: December 6, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29275806) PAX DOOR AFT DD7 INTERCOSTAL IS CRACKED     (C-CHECK RO 2/26/2025)    REMOVED AND INSTALLED NEW PAX DOOR ADT DD7 INTERCOSTAL REF-CRJ-900 SRM 51-42-06-001-001 A01 AND DWG 601R31702 REV N. LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
